# SDR 03FDEA01247

- Difficulty date: August 3, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11
- Aircraft serial: 48554
- Aircraft time: 40,034 hours, 5,966 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB2850502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING 2316 SLAT TRACK INBOARD RIB FOUND CRACK 2C LENGTH OF CRACK APPROX 0.5 22.  RT WING NR 16 SLAT TRACK INBOARD RIB REMOVED AND NEW RIB INSTALLED AS PER SRM 51-35-01 VOL. II AND SRM 51-33-00 VOL. II.
